Numerical computations of a theoretical model of ribbed moraine formation

Chapwanya, M., Clark, C.D. orcid.org/0000-0002-1021-6679 and Fowler, A.C. (2011) Numerical computations of a theoretical model of ribbed moraine formation. Earth Surface Processes and Landforms, 36 (8). pp. 1105-1112. ISSN 0197-9337

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2011 John Wiley & Sons, Ltd. This is an author-produced version of a paper subsequently published in Earth Surface Processes and Landforms. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: ribbed moraine; instability model; numerical computation
Dates:
  • Accepted: 21 January 2011
  • Published (online): 27 January 2011
  • Published: 30 June 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 14 Nov 2019 17:18
Last Modified: 14 Nov 2019 17:18
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/esp.2138

Share / Export

Statistics